Über die Integrale des Vielkörper-Problems

H. Bruns Leipzio

TBD mathscidoc:1701.33158

Acta Mathematica, 11, (1), 25-96, 1887.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:43 uploaded by actaadmin ] [ 147 downloads ] [ 0 comments ]
@inproceedings{h.1887über,
  title={Über die Integrale des Vielkörper-Problems},
  author={H. Bruns},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202943351490867},
  booktitle={Acta Mathematica},
  volume={11},
  number={1},
  pages={25-96},
  year={1887},
}
H. Bruns. Über die Integrale des Vielkörper-Problems. 1887. Vol. 11. In Acta Mathematica. pp.25-96. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202943351490867.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved